# SDR DALA2018101506042

- Difficulty date: October 14, 2018
- Submitted: October 15, 2018
- Operation: Air carrier
- Aircraft: N919AT
- Make and model: Boeing 717-200
- Aircraft serial: 55084
- Aircraft time: 46,257 hours, 32,399 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON CEILING AT ROW 1, THE EXIT SIGN IS MISSING HALF ALSO CLOSE NOT ILLUMINATED. MAINTENANCE REPLACED THE EXIT SIGN PER AMM 33-51-18. OPERATIONAL CHECK IS GOOD. AIRCRAFT IS OK FOR SERVICE. (LP 4689852)
